Jump to ContentJump to Main Navigation
Show Summary Details

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.398
Source Normalized Impact per Paper (SNIP) 2015: 0.949
Impact per Publication (IPP) 2015: 0.408

Mathematical Citation Quotient (MCQ) 2015: 0.22

Online
ISSN
1569-397X
See all formats and pricing
Volume 1, Issue 2 (Jan 1993)

Issues

Moments of the number of solutions of a system of random Boolean equations

V. I. MASOL
Published Online: 2009-10-19 | DOI: https://doi.org/10.1515/rose.1993.1.2.171

About the article

Published Online: 2009-10-19

Published in Print:


Citation Information: Random Operators and Stochastic Equations, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose.1993.1.2.171. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
V. I. Masol
Ukrainian Mathematical Journal, 1998, Volume 50, Number 9, Page 1389
[2]
A. A. Levitskaya
Cybernetics and Systems Analysis, 1996, Volume 32, Number 2, Page 239
[3]
A. A. Levitskaya
Cybernetics and Systems Analysis, 2005, Volume 41, Number 1, Page 67

Comments (0)

Please log in or register to comment.
Log in